# SDR 99UAL900422

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Locked Up
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES LOCKED UP UPON LANDING.  *S/D*  AFTER LANDING SHUT DOWN NR 2 ENG ON TAXI HOLDING SHORT OF RUNWAY.  BRAKES WERE SET, BRAKES WOULD NOT RELEASE.  BSCU WAS RESET, NO HELP.  BRAKES WERE BLED AND TAXI TESTED OK.
